# SDR SWAA2021060309421

- Difficulty date: January 6, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 241AAF HAS DELAMINATION / DUE TO EXTENT OF DELAMINATION DAMAGE TO PASSENGER CABIN FLOOR; 241AAF; FABRICATED NEW PANEL USING BMS 4-17 TY 6 LOT# 1418559-1 AND INSTALLED INSERTS USING BMS 5-107 LOT# AK9FP3008K IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND PARA 5S AND DWG 147A5810-8. 59049U 01-07-20
